# SDR GXPA96003

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Wire Broken
- Location: Lt Mlg Downlock
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT GEAR WOULD NOT INDICATE DOWN AND LOCKED.  CYCLED, STILL NOT INDICATING DOWN AND LOCKED.  VERIFIED DOWN BY CONTROL TOWER AND LANDED WITHOUT INCIDENT.  REPAIRED BROKEN WIRE AT DOWNLOCK SWITCH.  (X)
